All Journal Entries Journals

Does size matter?

Feb 06, 2013 - 5 comments

That got your attention......who ever happens to still be awake. But seriously, I am a big guy.....6-3, 240....Been abusing pretty good quantities of Oxy for a good deal of time. My worst WD sypmtoms are usually over in a few days. Oh I feel worn out and don't sleep well for 10 days or so. But the part where you want to lay in he freeway....never lasts long for me,

No I couldn't help but notice that alot of the posters here a female. Who tend to be smallish. And I see ALOT of "day (insert whatever here...like, idk 9...or 12) and still feel horrible" posts.

So I wonder, how much does size matter in CT wds? Any opinions? Just wide awake and bored right now. Peace

Comments
Post a Comment
2107676 tn?1388973859
by Pat1956100, Feb 07, 2013
Haha, that did get my attention.  I am female but I am 6ft. tall and NO, I am not telling you my weight.  I don't think size matters.  I had some pretty bad withdrawals.  Rocking back and forth on my bed hell praying for relief.
I think age, drug choice, LENGTH (HAHA) of use and overall general health matters.  I do agree with you though.  My withdrawals usually were over within 3 days and the lay in the freeway only lasted a few hours.
Then it would just come in waves but I knew it would pass.  The lack of energy, sleep and anxiety lasted a lot longer.
I think maybe people expect to be feeling great after 3 days and that just isn't going to happen.

4628837 tn?1364557915
by sandy535353, Feb 07, 2013
Good post, I often wondered myself. Im 5'4", and 115lbs, I was on oxycontin 260mgs a day for 6 years and went CT for 21 days. I was starting to think this was the way Id feel always feel. Then it just stopped, the bee stinging from the inseide out, like electric pulsing, was the worst. For 21 days I tried  to think of ways of killing myself, but was too chicken, not to mention no sleep for a month before it started to two months after. Not 1 minutes sleep.Clean for 3 years, back on for another 6, but only 85 mg's a day. Cold Turkey again, ANOTHER 21 days of sheer hell. No sleep at all, until I got ambien. Now Im doing the tapering, and its been about 4 weeks, not so bad, but still no sleep again.

Ive seen people say it only feels bad for 3 days and 5 to 7 days they start to slowly feel better. Im amazed cause it always was 21 days for me. It's a weird process, none of it makes any sence.

4622451 tn?1360595255
by JimiMiddleFinger63, Feb 07, 2013
Yeah good answers..I LOL'D at "length Pat. Good one.

Guess it is different for everyone based on a variety of reasons. I think attitude has alot to do with it? I just charged in with no fear. Jesus Sandy I never knew you were at 260mg the first try. Yeah that would be brutal. I have never even used more than 80 or so a day.....in the more than a decade I have been using/abusing. That could be really trying

Peace

4628837 tn?1364557915
by sandy535353, Feb 07, 2013
Oh yeah, that is when oxycontin was a fairly new drug and I was told it was non addictive. For 6 yrs they just kept pumping me with more scripts. One day I woke up with painic attacks and for some reason, knew it was the drug. Put myself in a detox hospital, they put me on 10mg's a meth, for 6 days, slowly lowering my dosage and the 7th day sent me home. 24 hours later I went into full blown withdrawals, but didnt know what was happening, cause they told me I was clean. I called the hospital, they told me it was all in my head. Felt like committing suicide cause I didnt know what was wrong with me, and called my dr who called an ambulance. The hosptial confirmed i was in withdrawals. 21 days of what felt like electric shock treatment thruout my body, no sleep, bathrooom trips, legs literally kicking all day and night. Can you imagine that! I should have sued the hospital!!!!!!

4622451 tn?1360595255
by JimiMiddleFinger63, Feb 07, 2013
I won't post this on the forum....but the whole meth thing.....just my opinion, but even with DOCs like OC, it's like trying to kill a mosquito with a B-52 bomber. I think drs can be irresponsible with it and it likely contributed to your horrible experience. I have never used it...never will.....but I lived in Utah. Opiate capitol of the free west. I knew many people on it or off it. It is pure evil. AGAIN...just my opinion, but this is my journal so I can express it freely. If you've followed my story I was a member here for quite some time. I see these horror stories of people on some 5 norco a day habit....they go to an addiction specialist and get thrown on meth. I'm like WTF?!? It's horrible and I pray for them. I have seen people who had just a small habit of Oxy or hydro and lose years of their life from methadone. Anyway....Rant/over!

And yes I would have sued that hospital out of existence. I have good Lawyers back in Seattle. I hate lawyers worse than coackroaches but they take care of my dad's estate and have been good to me. Hope your taper is going well and you can be where I am soon Sandy...Scared, unsure, not really confident yet....But I'm thru it.Now the real work starts. I pray you will be thru it soon also.

asaalam alaikum

Post a Comment